... some strange things such as getting up at 2 a.m. and not even looking at time and going downstairs and making herself breakfast she never did this before she remembers most of it
Here is a link to a comprehensive list of side-effects for lamotrigine.
https://www.drugs.com/sfx/lamotrigine-side-effects.html - scroll down to the bottom for easier to read - side-effects by body system
These symptoms may or may not be related to her medication. You should discuss this with her doctor.
Fairry I think you & Smnc should report it to the company and talk to your dr about this and see if changing the medicine will stop it sleep walking like that can be very dangerous my dughter takes lamictal for a mood stablizer no side effect thank GOD she found the right med but my sis had seizures as a kid the sleep walking and remembering after she did not do meds though she went outside a few times in the middle of the night scarey. So make sure its a sideeffect of meds not of the illness. Take care and good luck I wish you the best. Jaime
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2013 • 2 answers
Posted 1 Oct 2014 • 2 answers
Posted 20 Aug 2017 • 2 answers
Posted 15 Dec 2017 • 0 answers
Posted 21 Dec 2017 • 0 answers